MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 STANDARD 6MM X 30CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035466300
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during coil embolization procedure, the subject coil dropped by itself.Embolization procedure was continued by the physician.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.No further information is available.
 
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.Visual/microscopic inspection: the coil delivery wire was seen to be kinked.The coil was seen to be detached from the coil delivery wire.The main coil or the introducer sheath were not returned.Functional inspection: not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.During analysis, the main coil was found to be detached from the delivery wire and the returned delivery wire was found to be kinked/bent.An assignable cause of procedural factors will be assigned to the as reported/as analyzed (ar/aa) 'main coil prematurely detached/separated during use' since this issue appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.An assignable cause of handling damage will be assigned to the as analyzed (aa) 'coil delivery wire kinked/bent' since this issue is associated with handling of the device during the clinical procedure, upon removal of the device from the packaging, or preparation of the device.
 
Event or Problem Description

Brand Name
TARGET 360 STANDARD 6MM X 30CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13049718
Report Number3008881809-2021-00536
Device Sequence Number11738011
Product Code HCG
UDI-Device Identifier07613252239444
UDI-Public07613252239444
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2024
Device Model NumberM0035466300
Device Catalogue NumberM0035466300
Device Lot Number23113498
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/10/2021
Supplement Date Received by Manufacturer03/09/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date03/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown